# SDR YENA2024020600246

- Difficulty date: February 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 02149
- Aircraft time: 72,805 hours, 26,277 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Caibn
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1927, EWR-MCO. 'MODERATE TO STRONG MUSTY DIRTY SOCK ODOR BELOW 10000FT TIL LANDING. ODOR STRONGEST IN COCKPIT BUT ALSO PERCEIVED IN CABIN. TURNED PACKS OFF AFTER LANDING; INSPECTION OF THE '' APU '' UPON ODOR IN THE CABIN ; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE ( A ) , 1, C PER TSM 05-50-00-810-085-B / TSM 05-50-00-810-085-D . AIRCRAFT IS OK FOR ESRVICE.'
